# SDR RAIA00506011

- Difficulty date: June 8, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N574HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41093
- Aircraft time: 18,613 hours, 19,176 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 5711 - STL - ON T/O ROLL, BAG DOOR LIGHT ON CAPTION PANEL ILLUMINATED.  MAINTENANCE DEFERRED THE BAG DOOR LIGHT PER THE MEL.
